advertisement
Question
Posted by: ID | 2005/01/04

Keppra - hormone impact

Doctor

Currently i am on Keppra - I had a braintumour removed - the medication is to prevent any epiliptic attacks.

I am also on the Pill - Femmodene. My question is - I have pigmentation on my checks and upper lip - I heard that the Pill causes pigmentation. Is the best option for me to go off the pill - will the pigmentation stop and improve? Please also let me know if Keppra impacts on my hormone levels etc.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can cause pigmentation. Stopping it may not reverse the effects that are already there, but should prevent any worsening. You could try a lower dose Pill such as Minesse.
Keppra will n ot interfere with the Pill or vice versa.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement